Alert archive / California / Freeze Warnings in 2017

Freeze Warning 2, NWS San Francisco Bay Area, CA

December 4, 2017Monterey County, California

NWS San Francisco Bay Area, CA issued this freeze warning at Dec 4, 2017, 3:40 AM PST for Monterey County, California. It took effect at Dec 5, 2017, 3:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2017, 3:40 AM PST (11:40 UTC)
In effect from
Dec 5, 2017, 3:00 AM PST
Expired
Dec 5, 2017, 9:00 AM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

County Monterey County, CA

The radar

The San Francisco radar (KMUX), 115 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 11.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2017-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2017-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

512 
WWUS76 KMTR 041140
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco Bay Area
340 AM PST Mon Dec 4 2017

...Locally strong and gusty winds in the North and East Bay hills
through early Tuesday morning...

...Freezing temperatures likely in some inland valleys late
tonight and again late Tuesday night...

.Locally strong and gusty north to northeast winds will continue 
in the North and East Bay hills above 1000 feet through early 
Tuesday morning. Winds are expected to subside by late Tuesday 
morning.

Freezing temperatures will likely occur in the inland valleys of 
southern Monterey County late tonight and early Tuesday morning. 
Cold temperatures are also expected on Tuesday night, and 
freezing temperatures are possible once again in the valleys of 
southern Monterey County, as well as the North Bay Valleys.

CAZ516-042300-
/O.NEW.KMTR.FZ.W.0002.171205T1100Z-171205T1700Z/
/O.NEW.KMTR.FZ.A.0001.171206T1100Z-171206T1700Z/
Southern Salinas Valley/Arroyo Seco and Lake San Antonio-
Including the cities of Greenfield and King City
340 AM PST Mon Dec 4 2017

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PST TUESDAY...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

The National Weather Service San Francisco Bay Area has issued a 
Freeze Warning, which is in effect from 3 AM to 9 AM PST Tuesday. 
A Freeze Watch has also been issued. This Freeze Watch is in 
effect from late Tuesday night through Wednesday morning. 

* TEMPERATURES...Overnight lows ranging from 26 to 32.

* LOCATION...Inland valleys of southern Monterey County, including
  the southern Salinas Valley.

* TIMING...Late tonight and Tuesday morning and again late Tuesday
  night and Wednesday morning.

* IMPACTS...Freezing temperatures can damage or kill plants that
  are sensitive to cold. Make sure pets are protected from the 
  cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

CAZ507-511-042300-
/O.CON.KMTR.WI.Y.0022.000000T0000Z-171205T1800Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
Including the cities of Angwin, Lagunitas-Forest Knolls, 
Woodacre, and Blackhawk
340 AM PST Mon Dec 4 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY...

A Wind Advisory remains in effect until 10 AM PST Tuesday. 

* WINDS: North to northeast winds of 20 to 30 mph with gusts of 40
  to 50 mph. 

* LOCATION: North and East Bay Hills above 1000 feet.

* TIMING: Through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of at least 45 mph are
expected. Winds this strong can topple trees and lead to power
outages.

&&

$$

CAZ506-042300-
/O.NEW.KMTR.FZ.A.0001.171206T1100Z-171206T1700Z/
North Bay Interior Valleys-
Including the cities of Santa Rosa, South Santa Rosa, Napa, 
San Rafael, Petaluma, Novato, and Rohnert Park
340 AM PST Mon Dec 4 2017

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

The National Weather Service San Francisco Bay Area has issued a 
Freeze Watch, which is in effect from late Tuesday night through 
Wednesday morning. 

* TEMPERATURES...Overnight lows ranging from 27 to 32.

* LOCATION...North Bay Valleys.

* TIMING...Late Tuesday night and Wednesday morning.

* IMPACTS...Freezing temperatures can damage or kill plants that
  are sensitive to cold. Make sure pets are protected from the 
  cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
3 follow-up statements
611 
WWUS76 KMTR 042110
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco Bay Area
110 PM PST Mon Dec 4 2017

...Locally strong and gusty winds in the North and East Bay hills
through early Tuesday morning...

...Freezing temperatures likely in some inland valleys late
tonight and again late Tuesday night...

.Locally strong and gusty north to northeast winds will continue
in the North and East Bay hills above 1000 feet through early
Tuesday morning. Winds are expected to subside by late Tuesday
morning.

Freezing temperatures will likely occur in the inland valleys of
southern Monterey County late tonight and early Tuesday morning.
Cold temperatures are also expected on Tuesday night, and
freezing temperatures are possible once again in the valleys of
southern Monterey County, as well as the North Bay Valleys.

CAZ516-051200-
/O.CON.KMTR.FZ.W.0002.171205T1100Z-171205T1700Z/
/O.CON.KMTR.FZ.A.0001.171206T1100Z-171206T1700Z/
Southern Salinas Valley/Arroyo Seco and Lake San Antonio-
Including the cities of Greenfield and King City
110 PM PST Mon Dec 4 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST
TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

a Freeze Warning remains in effect from 3 AM to 9 AM PST Tuesday.
a Freeze Watch remains in effect from late Tuesday night through
Wednesday morning. 

* TEMPERATURES...Overnight lows ranging from 26 to 32.

* LOCATION...Inland valleys of southern Monterey County, 
  including the southern Salinas Valley. 

* TIMING...Late tonight and Tuesday morning and again late 
  Tuesday night and Wednesday morning. 

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Make sure pets are protected from the 
  cold. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

CAZ507-511-051200-
/O.CON.KMTR.WI.Y.0022.000000T0000Z-171205T1800Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
Including the cities of Angwin, Lagunitas-Forest Knolls, 
Woodacre, and Blackhawk
110 PM PST Mon Dec 4 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY...

a Wind Advisory remains in effect until 10 AM PST Tuesday. 

* WINDS: North to northeast winds of 20 to 30 mph with gusts of 
  40 to 50 mph. 

* LOCATION: North and East Bay Hills above 1000 feet.

* TIMING: Through Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of at least 45 mph are
expected. Winds this strong can topple trees and lead to power
outages.

&&

$$

CAZ506-051200-
/O.CON.KMTR.FZ.A.0001.171206T1100Z-171206T1700Z/
North Bay Interior Valleys-
Including the cities of Santa Rosa, South Santa Rosa, Napa, 
San Rafael, Petaluma, Novato, and Rohnert Park
110 PM PST Mon Dec 4 2017

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

a Freeze Watch remains in effect from late Tuesday night through
Wednesday morning. 

* TEMPERATURES...Overnight lows ranging from 25 to 31.

* LOCATION...North Bay Valleys.

* TIMING...Late Tuesday night and Wednesday morning.

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Make sure pets are protected from the 
  cold. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
967 
WWUS76 KMTR 051106
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco Bay Area
306 AM PST Tue Dec 5 2017

CAZ507-511-051215-
/O.CAN.KMTR.WI.Y.0022.000000T0000Z-171205T1800Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
Including the cities of Angwin, Lagunitas-Forest Knolls, 
Woodacre, and Blackhawk
306 AM PST Tue Dec 5 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Wind Advisory. 

Breezy conditions can still be expected, however winds have
dropped below advisory levels in almost all locations.

$$

CAZ516-060500-
/O.UPG.KMTR.FZ.A.0001.171206T1100Z-171206T1700Z/
/O.NEW.KMTR.FZ.W.0003.171206T0900Z-171206T1700Z/
/O.CON.KMTR.FZ.W.0002.000000T0000Z-171205T1700Z/
Southern Salinas Valley/Arroyo Seco and Lake San Antonio-
Including the cities of Greenfield and King City
306 AM PST Tue Dec 5 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY...

The National Weather Service in San Francisco has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM PST Wednesday. The
Freeze Watch is no longer in effect. a Freeze Warning remains in
effect until 9 AM PST this morning. 

* TEMPERATURES...Overnight lows ranging from 22 to 30.

* LOCATION...Inland valleys of southern Monterey County, 
  including the southern Salinas Valley. 

* TIMING...Late tonight and Tuesday morning and again late 
  Tuesday night and Wednesday morning. 

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Make sure pets are protected from the 
  cold. 

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ506-060500-
/O.UPG.KMTR.FZ.A.0001.171206T1100Z-171206T1700Z/
/O.NEW.KMTR.FZ.W.0003.171206T0900Z-171206T1700Z/
North Bay Interior Valleys-
Including the cities of Santa Rosa, South Santa Rosa, Napa, 
San Rafael, Petaluma, Novato, and Rohnert Park
306 AM PST Tue Dec 5 2017

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY...

The National Weather Service in San Francisco has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM PST Wednesday. The
Freeze Watch is no longer in effect. 

* TEMPERATURES...Overnight lows ranging from 25 to 31.

* LOCATION...North Bay Valleys.

* TIMING...Late Tuesday night and Wednesday morning.

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Make sure pets are protected from the 
  cold. 

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
884 
WWUS76 KMTR 051700
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco Bay Area
900 AM PST Tue Dec 5 2017

CAZ516-060500-
/O.EXP.KMTR.FZ.W.0002.000000T0000Z-171205T1700Z/
/O.CON.KMTR.FZ.W.0003.171206T0900Z-171206T1700Z/
Southern Salinas Valley/Arroyo Seco and Lake San Antonio-
Including the cities of Greenfield and King City
900 AM PST Tue Dec 5 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

The Freeze Warning from overnight will expire at 9 AM PST this 
morning. A Freeze Warning remains in effect from 1 AM to 9 AM PST
Wednesday.

* TEMPERATURES...Overnight lows ranging from 22 to 30.

* LOCATION...Inland valleys of southern Monterey County, 
  including the southern Salinas Valley. 

* TIMING...Late tonight into Wednesday morning. 

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Make sure pets are protected from the 
  cold. 

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ506-060500-
/O.CON.KMTR.FZ.W.0003.171206T0900Z-171206T1700Z/
North Bay Interior Valleys-
Including the cities of Santa Rosa, South Santa Rosa, Napa, 
San Rafael, Petaluma, Novato, and Rohnert Park
900 AM PST Tue Dec 5 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
WEDNESDAY...

A Freeze Warning remains in effect from 1 AM to 9 AM PST 
Wednesday. 

* TEMPERATURES...Overnight lows ranging from 25 to 31.

* LOCATION...North Bay Valleys.

* TIMING...Late tonight into Wednesday morning.

* IMPACTS...Freezing temperatures can damage or kill plants that 
  are sensitive to cold. Make sure pets are protected from the 
  cold. 

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Dec 4, 3:23 AM PST, 17 minutes earlier.

Area forecast discussion, Dec 4, 3:23 AM PST, 17 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
323 AM PST Mon Dec 4 2017

.SYNOPSIS...Breezy conditions will continue in many areas through
early Tuesday. Locally strong and gusty north to northeast winds
are forecast, especially in the North and East Bay Hills. Dry
weather conditions will persist through the end of the week and
into next weekend. Nights will be very cool through at least
midweek, with freezing temperatures likely in the coldest inland
valleys, especially on Tuesday night. Daytime temperatures will
gradually warm through the week.

&&

.DISCUSSION...As of 3:20 AM PST Monday...Early morning water
vapor satellite imagery shows a dry shortwave trough sweeping from
north to south across northern California. In the wake of this
trough, surface high pressure is rapidly building to our north and
east, and the result is increasing northerly winds, particularly
in the North and East Bay Hills were local gusts up to 40 mph are
currently being observed. Models indicate that pressure gradients
will continue to increase through the morning, which will result
in breezy conditions across much of our area today. The strongest
winds will likely remain confined to the North and East Bay Hills
where a wind advisory is currently in effect. But the latest WRF
also indicates that locally windy conditions may occur elsewhere
by this afternoon, including near San Francisco Bay and along the
west slopes of the Santa Cruz Mountains. Winds are expected to
ease in most areas this evening, but then pick up once again late
tonight into early Tuesday, mainly in the North and East Bay Hills
but also along the San Mateo County coast. Winds are forecast to
subside in all areas by midday Tuesday.

The airmass over our area is dry and the combination of dry air,
clear skies, and long December nights will mean a threat for
freezing temperatures over the next few nights. There has been
enough wind tonight to maintain mixing and keep temperatures from
dropping very much in the valleys. The exception is in the
valleys of southern Monterey county where light winds have
resulted in temperatures dropping to around the freezing mark. A
similar scenario is likely tonight, with breezes in the San
Francisco Bay Area expected to keep valley temperatures from
dropping below the mid 30s. But freezing temperatures are
expected across our far southern valleys tonight and early
Tuesday. Therefore, a freeze warning will be issued for the
valleys of southern Monterey County from 3 am to 9 am Tuesday. By
Tuesday night, winds are forecast to be much lighter in all areas
and freezing temperatures are then possible in the North Bay
Valleys, in addition to the valleys of southern Monterey County.
Therefore a freeze watch will be issued for the North Bay Valleys
and the valleys of southern Monterey county for late Tuesday night
and early Wednesday morning. Tuesday night is expected to be the
coldest night of the week, with nighttime temperatures gradually
moderating thereafter.

Daytime temperatures are forecast to gradually warm through the
week as a high amplitude upper ridge builds along the West Coast.
70s are likely from Monterey Bay southward by Wednesday or Thursday.
Daytime temperatures in the San Francisco Bay Area will probably
remain in the 60s as offshore winds advect a slightly cooler
airmass westward out of the Central Valley.

Longer range models maintain a ridge near the West Coast through
mid December. Thus, precipitation seems unlikely through the next
10 days.

&&

.AVIATION...As of 10:00 PM PST Sunday for 06Z TAFs...Mainly clear
skies will prevail across the region through the forecast period
in the post frontal environment. Concern remain of some low level
wind shear developing overnight as northeast winds come off
the East Bay Hill and across SF Bay. Otherwise light winds around
10 kt or less will persist.

Vicinity of KSFO...VFR with clear skies. High confidence.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR with clear skies. High confidence.

&&

Here are minimum temperature records and the years they occurred for
this Tuesday and Wednesday.

Location          Tuesday          Wednesday

Healdsburg        26 in 1972       28 in 1909
Santa Rosa        24 in 1972       26 in 1978
Calistoga         18 in 2013       18 in 2013
Kentfield         26 in 2103       28 in 2013
San Rafael        30 in 2013       30 in 2013
Napa              25 in 2013       25 in 2013
San Francisco     40 in 2013       40 in 2013
SFO Airport       31 in 1972       37 in 2013
Half Moon Bay     28 in 2013       31 in 2013
Oakland Airport   28 in 2013       32 in 2005
Richmond          33 in 2013       35 in 2013
Livermore         21 in 1972       26 in 2013
Moffett Field     29 in 2013       33 in 2013
San Jose          29 in 2013       30 in 2013
Gilroy            24 in 2013       25 in 2013

Santa Cruz        28 in 2013       29 in 2013
Salinas           25 in 2013       27 in 2013
Salinas Airport   27 in 2013       30 in 2013
Monterey          31 in 1942       35 in 1942
King City         20 in 1941       21 in 2013

&&

.MARINE...As of 2:19 AM PST Monday...Breezy northwest winds will
continue through tonight producing fresh swell and building seas.
Wind and seas will gradually ease Tuesday and continue through
midweek. Stable high pressure will set up producing periods of
east winds near shore Tuesday morning.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...Coastal Flood Warning...For King Tides
             Wind Advisory...North and East Bay Hills
             SCA...Pigeon Pt to Pt Pinos 0-10 nm until 3 PM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...SF Bay from 9 AM

&&

PUBLIC FORECAST: Dykema
AVIATION: CW
MARINE: CW

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea
Hazardous weather outlook, Dec 3, 4:40 AM PST, 23 hours before
Hazardous Weather Outlook
National Weather Service San Francisco CA
440 AM PST Sun Dec 3 2017

CAZ006-505>513-516>518-528>530-041400-
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
North Bay Interior Valleys-North Bay Mountains-
San Francisco Bay Shoreline-San Francisco Peninsula Coast-
East Bay Interior Valleys-East Bay Hills and the Diablo Range-
Santa Cruz Mountains-Santa Clara Valley Including San Jose-
Southern Salinas Valley/Arroyo Seco and Lake San Antonio-
Santa Lucia Mountains and Los Padres National Forest-
Mountains Of San Benito County And Interior Monterey County
Including Pinnacles National Park-
Northern Salinas Valley/Hollister Valley and Carmel Valley-
Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast-
440 AM PST Sun Dec 3 2017

This hazardous weather outlook is for the San Francisco Bay Area
and Monterey Bay Area.

.DAY ONE...Sunday and Sunday Night

Locally strong and gusty winds will develop Sunday night, mainly
in the North and East Bay Hills where north to northeast wind
gusts of between 45 and 55 mph are forecast. A wind advisory is
in effect for the North and East Bay Hills starting at 10 pm
Sunday night.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong and gusty winds will continue in the hills through early
Tuesday. A winds advisory is in effect for the North and East Bay
Hills through 10 am Tuesday. Breezy conditions are expected
locally elsewhere including the Santa Cruz Mountains, and coastal
areas from Sonoma County south to San Mateo County. Winds are
expected to decrease in all areas by late Tuesday morning.

Very cool nighttime temperatures are forecast to occur from Sunday
night through midweek, especially in the valleys. The coldest
night is expected to be Tuesday night when freeze warnings may be
issued for some of the interior valleys.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 3:40 AM PSTFreeze WatchMTRMarin, Monterey, Napa, Sonoma23 hr

Nearby

Freeze Warnings in California, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.